# SDR SWAA2016082655179

- Difficulty date: August 13, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 56,729 hours, 33,123 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 657378212
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER INSPAR RIB VERTICAL STIFFENER CRACKED ON STABILIZER STA 92.70, 29 FROM FRONT SPAR.  REPAIRED INSPAR RIB VERTICAL STIFFENER IAW SRM.
